# SDR ASAA12511209

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,325 hours, 6,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008 EMERGENCY LIGHTS OPS CHECK.  EMERGENCY LIGHT AFT OF R2 DOOR INOP.  RELAMPED EMERGENCY LIGHT AFT OF R2 DOOR.  REF MM 33 51 04 960 801.
